# SDR HEEA0012079

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Trim Compensator
- Part number: 3030083
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM COMPENSATOR READS 200 DEG COOLER THAN ACTUAL.
